# SDR SWIA202163745

- Difficulty date: October 17, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: NAS6603H4
- Condition: Rusted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLIGHT SPOILER # 1, # 2, #3, AND #4 HINGE MOUNT BOLTS NUTS ARE RUSTED      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RH WING FLIGHT SPOILER #1, #2, #3, AND #4 HINGE MOUNT BOLT NUTS WITH SERVICABLE HARDWARE IAW CRJ 200 AMM 27-64-05-000/400-801
